# SDR FDEA202106121515

- Difficulty date: June 12, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 43,843 hours, 18,018 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE #241PH FLOOR PANEL OF MDC WAS FOUND EDGE BROKEN   REPAIRED THE FLOOR PANEL I.A.W. A300-600 SRM 53-10-20-201, PAGE 205-206, PARA 9.A, FIG   201.
